On Some Extremal Problems in Banach Spaces.

Václav Zizler

Mathematica Scandinavica (1973)

  • Volume: 32, page 214-224
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Zizler, Václav. "On Some Extremal Problems in Banach Spaces.." Mathematica Scandinavica 32 (1973): 214-224. <http://eudml.org/doc/166297>.

author = {Zizler, Václav},
journal = {Mathematica Scandinavica},
pages = {214-224},
title = {On Some Extremal Problems in Banach Spaces.},
url = {http://eudml.org/doc/166297},
volume = {32},
year = {1973},

AU - Zizler, Václav
TI - On Some Extremal Problems in Banach Spaces.
JO - Mathematica Scandinavica
PY - 1973
VL - 32
SP - 214
EP - 224
UR - http://eudml.org/doc/166297
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.